# SDR 0500566743

- Difficulty date: March 16, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 84,657 hours, 19,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK AND CORROSION AT BS 1480 BULKHEAD CAP FITTING LOWER FLANGE SURFACE BETWEEN S36L AND S40L.  REPAIRED PER EA 67-165203.
